Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 17, NWS Atlanta, GA

January 11, 2020Chattahoochee County, Marion County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 6:17 PM EST for Chattahoochee County, Marion County, Taylor County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 6:17 PM EST (23:17 UTC)
Expired
Jan 11, 2020, 7:00 PM EST
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 6:25 PM ESTTSTM WND DMG2 S Brantley, GASEVERAL TREES WERE DOWNED ON JOHNNY MILLER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:42 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS52 KFFC 112317
SVRFFC
GAC053-197-269-120000-
/O.NEW.KFFC.SV.W.0017.200111T2317Z-200112T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
617 PM EST Sat Jan 11 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Marion County in west central Georgia...
  Southeastern Chattahoochee County in west central Georgia...
  Taylor County in west central Georgia...

* Until 700 PM EST.

* At 617 PM EST, a severe thunderstorm was located near Zellobee, or
  7 miles west of Buena Vista, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Butler, Reynolds, Brantley, Tazewell, Marion Estates, Rupert,
  Charing, Oakland, Manta, Potterville, Mauk and Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for central and
west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3227 8472 3243 8474 3256 8447 3256 8441
      3259 8441 3266 8409 3263 8406 3263 8407
      3260 8407 3256 8404 3253 8403 3251 8408
      3251 8411 3249 8413 3241 8436 3243 8436
      3243 8438 3239 8439
TIME...MOT...LOC 2317Z 242DEG 47KT 3236 8464 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
988 
WWUS52 KFFC 112343
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
643 PM EST Sat Jan 11 2020

GAC053-112353-
/O.CAN.KFFC.SV.W.0017.000000T0000Z-200112T0000Z/
Chattahoochee GA-
643 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHATTAHOOCHEE
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for central and
west central Georgia.

LAT...LON 3235 8456 3254 8450 3256 8447 3256 8441
      3259 8441 3266 8409 3263 8406 3263 8407
      3260 8407 3256 8404 3253 8403 3251 8408
      3251 8411 3249 8413 3241 8436 3243 8436
      3243 8438 3239 8439
TIME...MOT...LOC 2343Z 242DEG 47KT 3252 8428 

$$

GAC197-269-120000-
/O.CON.KFFC.SV.W.0017.000000T0000Z-200112T0000Z/
Marion GA-Taylor GA-
643 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHEASTERN MARION AND TAYLOR COUNTIES...

At 643 PM EST, a severe thunderstorm was located near Butler, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Butler, Reynolds, Tazewell, Rupert, Charing, Potterville, Mauk and
Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for central and
west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3235 8456 3254 8450 3256 8447 3256 8441
      3259 8441 3266 8409 3263 8406 3263 8407
      3260 8407 3256 8404 3253 8403 3251 8408
      3251 8411 3249 8413 3241 8436 3243 8436
      3243 8438 3239 8439
TIME...MOT...LOC 2343Z 242DEG 47KT 3252 8428 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Jan 11, 2:47 PM EST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
247 PM EST Sat Jan 11 2020

.SHORT TERM /Tonight through Sunday Night/...
Current Radar loop shows the line of showers and thunderstorms
moving across Alabama and should begin pushing into NW GA by 3-4pm.
Just ahead of this line of storms is strong Southwesterly warm air
advection and dewpoints in the mid to upper 60s across GA. The
models are also showing Perceptible waters in the 1.5 to 1.8 inch
range. A strong low-level jet at 850 mb is contributing to very
strong low-level shear (40-50 kts) and 0-1 km helicity values of 200-
400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring
and is oriented nearly parallel to the system. I said all this to
say these values are abnormally high for this time of year and the
atmosphere is primed for some severe storms to move in this
afternoon/evening.

The main surface low is centered right along the AR/TN/MS border and
is still expected to move rapidly NE into the eastern Great Lake
states by 12z Sun. The cold front moves into NW GA this evening with
the line of severe storms just ahead of it. Showers have already
developed across the state but the severe storms will make their way
into NW GA by 3-4pm. This line is expected to continue pushing SE
through tonight. It should sweep through the Metro ATL area between 5-
9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and
brief tornadoes embedded within the line will be the primary severe
weather hazards. The highest likelihood of severe weather is
expected in the western portion of the forecast area in the closest
vicinity to the low-level jet, where shear values will be the
greatest.

A brief period of cool, rain-free conditions can be expected on
Sunday morning across north Georgia after the passage of the cold
front to the south and east. However, this respite will be short-
lived as the front will stall across south Georgia as it orients
itself parallel to the southwesterly flow aloft and begin to retreat
back to the north as a warm front during the daytime Sunday.
Isentropic lift to the north of the frontal boundary will lead to
scattered showers with some isolated thunderstorms gradually
developing northward through the area during the afternoon hours on
Sunday and continuing through Monday.

01

.LONG TERM /Monday through Saturday/...
Unsettled weather will persist for much of the long term portion of
the forecast. No major changes were needed.

Old frontal boundary remains stalled across portions of the CWA into
the middle of next week. This boundary will serve to focus rounds of
rainfall, some heavy at times. Currently, the axis if heaviest
rainfall is mainly along and north of the Interstate 20 corridor and
this has some run to run consistency. On average, one to three
inches of rainfall is progged, but some locally higher amounts are
possible in the higher elevations of NE GA.

A cold front is on track to move through later on Wednesday, with
high pressure briefly building back in for Thursday into early
Friday.

The other story (besides the additional rains) will be the
temperatures. Values around 20 degrees above normal are likely for
the first half of the week.

NListemaa

&&

.AVIATION... 18Z Update... Showers over the are now with the
frontal system moving in this evening/tonight. Looking for
thunderstorms to affect the ATL area TAF sites between 23z Sat and
02z Sunday. looking for gusty winds in the 25-35kt range with
periods of heavy rain and lightning. Once the front pushes through
winds will turn to the SW then W through daybreak Sunday. Wind
speeds will also diminish to 10kt or less after 06z Sun. VSBYs
will be mainly in the MVFR to IFR range until the frontal passage.
after it goes through VFR VSBYs will prevail.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  67  56  68 /  90  40  60  80
Atlanta         50  66  56  67 /  90  30  50  80
Blairsville     44  64  49  64 / 100  20  30  60
Cartersville    47  65  52  67 /  90  20  40  70
Columbus        52  70  60  73 /  90  40  70  70
Gainesville     49  65  54  65 / 100  30  40  70
Macon           56  69  61  74 /  80  50  60  70
Rome            47  64  49  66 /  80  20  30  60
Peachtree City  48  68  56  69 /  90  40  60  80
Vidalia         65  72  63  80 /  60  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 9 PM EST this evening for the following
zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion...
Meriwether...Murray...Muscogee...North Fulton...Paulding...
Pickens...Polk...South Fulton...Stewart...Talbot...Towns...
Troup...Union...Walker...Webster...White...Whitfield.

High Wind Warning until 10 PM EST this evening for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 7 hours 57 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1020 AM EST Sat Jan 11 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

A line of showers and thunderstorms will move across north and
central Georgia later this afternoon into this evening. Some storms
will likely be strong to severe, especially over west-central and
northwest Georgia. The primary storm threats continue to be damaging
wind gusts in excess of 60 mph along with the potential for a few
tornadoes.

In addition, strong winds ahead of this storm system will occur
through the day. Wind gusts greater than 45 MPH at times in the
higher elevations of north Georgia could bring down trees and
powerlines. A High Wind Warning is now in effect for parts of north
Georgia, generally north of a Rome to Jasper line.

As the storms move through later today and tonight, a period of
heavy rain could result in localized flooding. The severe threat
should end west to east this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and a few thunderstorms will persist over central Georgia on
Sunday, developing again across the entire area by Monday. Heavy
rainfall could again lead to flooding concerns as soils will be
saturated from previous rains. Showers and thunderstorms will
persist into Friday with possibly a brief break on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely later this afternoon into this evening.

DJN

In the hours before

Local storm report, Jan 11, 4:41 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     TAYLORSVILLE            34.09N  84.99W
01/11/2020                   BARTOW             GA   AMATEUR RADIO

            AMATUEUR RADIO REPORTS TOPS OF OINE TREES SNAPPED IN
            THE TAYLORSVILLE AREA.

&&

EVENT NUMBER FFC2000006

DEESE
Local storm report, Jan 11, 5:06 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     4 S DALLAS              33.87N  84.85W
01/11/2020                   PAULDING           GA   EMERGENCY MNGR

            POWERLINE REPORTED DOWN NEAR THE INTERSECTION OF
            SCOGGINS RD AND JOHNSTON'S DR NEAR DALLAS GA. TIME
            INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000007

TV
Local storm report, Jan 11, 5:09 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     2 S NEW HOPE            33.93N  84.79W
01/11/2020                   PAULDING           GA   EMERGENCY MNGR

            POWERLINE REPORTED DOWN ON THE 100TH BLOCK OF BLACKHAWK
            TRAIL NEAR NEW HOPE GA. TIME IS INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000008

TV
Local storm report, Jan 11, 5:11 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     1 NE ADAIRSVILLE        34.38N  84.92W
01/11/2020                   BARTOW             GA   AMATEUR RADIO

            TREES REPORTED DOWN ALONG I-75 NEAR MILE MARKER 309
            NEAR ADAIRSVILLE GA. TIME IS INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000009

TV
Local storm report, Jan 11, 6:06 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     3 E DUNAWAY GARDENS     33.48N  84.77W
01/11/2020                   COWETA             GA   PUBLIC

            TWO TREES AND SOME POWERLINES WERE REPORTED DOWN NEAR
            HAPPY VALLEY ESTATES DR.

&&

EVENT NUMBER FFC2000010

DEESE
Local storm report, Jan 11, 6:17 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     BLAIRSVILLE             34.85N  84.00W
01/11/2020  M61 MPH          UNION              GA   AWOS

&&

EVENT NUMBER FFC2000011

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:28 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more11 hr
Jan 11, 3:00 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Walker, Whitfield45 min
Jan 11, 3:42 PM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more48 min
Jan 11, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk52 min
Jan 11, 4:16 PM ESTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jan 11, 4:19 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Gordon, Murray and 3 more41 min
Jan 11, 4:47 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Coweta, Harris, Heard, Meriwether, Muscogee and 2 more43 min
Jan 11, 4:51 PM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more39 min
Jan 11, 4:53 PM ESTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union52 min
Jan 11, 5:02 PM ESTTornado WarningFFCHarris, Muscogee28 min
Jan 11, 5:24 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more51 min
Jan 11, 5:27 PM ESTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White48 min
Jan 11, 5:29 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more46 min
Jan 11, 5:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Talbot41 min
Jan 11, 5:57 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jan 11, 6:08 PM ESTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Taylor, Upson52 min
Jan 11, 6:10 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton50 min
Jan 11, 6:12 PM ESTSevere Thunderstorm WarningFFCButts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more48 min
Jan 11, 6:41 PM ESTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster34 min
Jan 11, 6:45 PM ESTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe45 min
Jan 11, 6:49 PM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam41 min
Jan 11, 6:52 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam38 min
Jan 11, 6:58 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.